# SDR Z1RA7201708210003

- Difficulty date: August 8, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,247 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 7650007901104
- Condition: Failed
- Location: Blower
- Part time: 1,247 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED, EVAPERATION BLOWER.
